# SDR FDEA201611063855

- Difficulty date: November 6, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 55,576 hours, 25,557 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53833104236
- Condition: Chafed
- Location: Frames 41-42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN FOUND A SCRATCH BETWEEN FRAMES 41 - 42 STRINGERS 10 - 11R.   REPAIRED IAW SRM 53-10-12-201 PARA 6, FIG 225, SHEET  2,  SRM 53-10-12-201 PARA 6, FIG 225, SHEET 1,  SRM 51-21-10 AND SRM 51-23-00  5, SRM 53-10-12-201 PARA.6 FIG.225 SHEET  6,  SRM 51-75-10  7, SRM 51-23-20  8.
